# SDR DU4R2006585

- Difficulty date: August 1, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SKIN PLATE HAS CRACK JUST AFT OF NR 2 SLAT LEFT WING REQUIRES PERMANENT REPAIR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED SKIN REPAIRS 6.5 X 6.25 INCHES FROM 7075-T6 .063, 4.25 X 4.25 INCHES FROM TI-6AL-4V .063, 3.25 X 4.25 INCHES FROM 7075-T6 .050 AND 2.5 X 4.25 INCHES FROM 7075-T6 .100 IAW DELTA ERA 380953-14MA REV ORIG.
